MAUDE Adverse Event Report: HOLOGIC, INC. BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY

HOLOGIC, INC. BREVERA BREAST BIOPSY SYSTEM; INSTRUMENT, BIOPSY
Model Number BREVDISP09
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Nothing unusual happened during the procedure; however, on post-procedure imaging, an artifact was noted.At that point, the device (needle) was examined and appeared abnormal.The brevera machine operates fine, no errors (checked out by hologic).It was the disposable needle that appeared broken.

Brand Name
BREVERA BREAST BIOPSY SYSTEM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
250 campus dr
marlborough MA 01752
MDR Report Key22849596
Report Number22849596
Device Sequence Number19938154
Product Code KNW
UDI-Device Identifier15420045512863
UDI-Public(01)15420045512863(17)270222(10)25B22RC
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
Report Date (Section F) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBREVDISP09
Device Catalogue NumberBREVDISP09
Device Lot Number25B22RC
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer08/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight88 KG
Date Report Sent to FDA08/15/2025